Journal of the Mathematical Society of Japan

A note on the structure of the ring of symmetric Hermitian modular forms of degree 2 over the Gaussian field

Shoyu NAGAOKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 525-549.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499249

Digital Object Identifier
doi:10.2969/jmsj/04830525

Mathematical Reviews number (MathSciNet)
MR1389994

Zentralblatt MATH identifier
0872.11027

Subjects
Primary: 11F55: Other groups and their modular and automorphic forms (several variables)
Secondary: 11F30: Fourier coefficients of automorphic forms

Citation

NAGAOKA, Shoyu. A note on the structure of the ring of symmetric Hermitian modular forms of degree $2$ over the Gaussian field. J. Math. Soc. Japan 48 (1996), no. 3, 525--549. doi:10.2969/jmsj/04830525. https://projecteuclid.org/euclid.jmsj/1226499249


Export citation